inscription
PORTAIL D'INFORMATION GÉOGRAPHIQUE

Invariance of achieved utility in random utility models

Auteurs :
LINDBERG, P.O.
ERIKSSON, E.A.
MATTSSON, L.G.

Description :
The invariance property is noteworthy as it applies to the multinomial logit model or to the generalized extreme-value models. It constitutes a major problem for these models. However, the AA. argue that it is a useful theoretical concept precisely by bringing out heterogeneity. An alternative representation of the class of random utility models possessing the invariance property is suggested. The characterization is stated in terms of the choice probabilities, and of the probability distribution of maximum utility.


Type de document :
Article de périodique

Source :
Environment and planning A, issn : 0308-518X, 1995, vol. 27, n°. 1, p. 121-142, Collation : Illustration, Références bibliographiques : 27 ref.

Date :
1995

Editeur :
Pays édition : Royaume-Uni, London, Pion

Langue :
Anglais
Droits :
Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI)